# SDR 96ZZZX5217

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3133W
- Make and model: Beech F33A
- Aircraft serial: CE465
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 1315531F66M
- Condition: Failed
- Location: Rt Mlg Actuator
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE MAKING NORMAL LANDING, PILOT LOWERED GEAR AND HEARD A LOUD 'POP' FROM RT MAIN GEAR.  WHEN GEAR WAS RETRACTED, GEAR INTRANSIT LIGHT WOULD NOT GO OFF.  GEAR SELECTOR PLACED BACK IN DOWN POSITION AND AIRCRAFT WAS FLOWN TO HOME AIRFIELD WITH GEAR DOWN.  AFTER LANDING, INSPECTION FOUND RT MAIN OUTBOARD ACTUATOR ROD END BROKEN.  THE ROD END WAS DRY AND LACKED LUBE (WAS RUSTED IN BEARING SURFACE).  SUBMITTER SUGGESTS LUBE AT 100-HOUR INTERVALS.  NEW PART HAS GREASE FITTING INSTALLED.
